# SDR SIMA20150121037

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA RT FLOORBEAM HAS CORROSION AT AFT NUTPLATE.  REPAIRED GALLEY AREA RT FLOORBEAM AT AFT NUTPLATE IAW SRM 53-21-10 REPAIR 6.
